# SDR 98ZZZX3642

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1097J
- Make and model: Hughes 369D
- Aircraft serial: 900801D
- System (JASC): 6420 · Tail Rotor Head
- Part: Link
- Part number: 369D217313
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING WORN BEYOND LIMITS.  REPLACED.
